Avatar universal
HELP!!
I was diagnosed with LPR disease back in August, and I have been taking Nexium and digestive enzymes to help this problem. When I wake up in the morning, I have this orange color on my tongue. Could this be from the medicine I'm taking? Does anyone know what this means?
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
144586 tn?1284669764
Blank
caregiver222
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Avatar f tn
Blank
Gemfly
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
1415174 tn?1453246703
Blank
mkh9
CA